# SDR RAIA00607006

- Difficulty date: July 6, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 4,377 hours, 4,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8038 - IAD - RETURN FROM FLIGHT DUE TO SMOKE DETECTOR IN LAVATORY GOING OFF, ELECTRICAL ODOR IN LAVATORY.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  OPS CHECKED GOOD.
